<  Back to the Polytechnique Montréal portal

Propagation matrix formalism and efficient linear potential solution to Schrödinger's equation

Jean-Guy S. Demers and Romain Maciejko

Article (2001)

An external link is available for this item
Additional Information: Nom historique du département: Département de génie physique et de génie des matériaux
Department: Department of Engineering Physics
PolyPublie URL: https://publications.polymtl.ca/27464/
Journal Title: Journal of Applied Physics (vol. 90, no. 12)
Publisher: American Institute of Physics
DOI: 10.1063/1.1412584
Official URL: https://doi.org/10.1063/1.1412584
Date Deposited: 18 Apr 2023 15:21
Last Modified: 05 Apr 2024 11:15
Cite in APA 7: Demers, J.-G. S., & Maciejko, R. (2001). Propagation matrix formalism and efficient linear potential solution to Schrödinger's equation. Journal of Applied Physics, 90(12), 6120-6129. https://doi.org/10.1063/1.1412584

Statistics

Dimensions

Repository Staff Only

View Item View Item